Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 1, Number 1

All articles in this issue are freely accessible.

Tooling up mathematics for engineering
Theodore von Karman.
Quart. Appl. Math. 1 (1943), 2-6
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99999
A review of the statistical theory of turbulence
Hugh L. Dryden.
Quart. Appl. Math. 1 (1943), 7-42
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8209
On the motion of a pendulum in a turbulent fluid
C. C. Lin.
Quart. Appl. Math. 1 (1943), 43-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8001
On plane rigid frames loaded perpendicularly to their plane
W. Prager and G. E. Hay.
Quart. Appl. Math. 1 (1943), 49-60
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8040
On the vibrations of a clamped plate under tension
Alexander Weinstein and Wei Zang Chien.
Quart. Appl. Math. 1 (1943), 61-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9079
A direct image error theory
M. Herzberger.
Quart. Appl. Math. 1 (1943), 69-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 7861
The impedance of a transverse wire in a rectangular wave guide
S. A. Schelkunoff.
Quart. Appl. Math. 1 (1943), 78-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8051
On A. C. Aitken’s method of interpolation
Willy Feller.
Quart. Appl. Math. 1 (1943), 86-87
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8341
A new derivation of Munk’s formulae
W. C. Randels.
Quart. Appl. Math. 1 (1943), 88-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8006
Concerning the acceleration potential
Lipman Bers.
Quart. Appl. Math. 1 (1943), 93-96
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8201

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website